# SDR USAA2010042390820

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 71,112 hours, 13,205 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 18T200137G
- Part serial: 502
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CUSTOMER CARE - MAJOR REPAIR - CRACK ON LEFT INBOARD ELEVATOR UPPER SKIN SURFACE APPROX 8 INCHES FROM AFT SPAR & 28 INCHES INBOARD OF OUTBOARD END.  REPAIRED LEFT INBOARD ELEVATOR UPPER SKIN IAW B767 SRM 51-70-17.
